Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Am Wondering If Anyone Else Has Itchy Bumps Almost Hives From Taking Januvia...I Just Started This Medication One Week Ago...I Have

Am Wondering If Anyone Else Has Itchy Bumps Almost Hives From Taking Januvia...I Just Started This Medication One Week Ago...I Have

A DiabetesTeam Member said:

I have experience on the Jannuvia for six month, it work out and control my sugar, after the fourth months my sugar start going up with the same diet pattern. Now, I am on Forxiga, my sugar level around 4.5 to 5.5
From the first day I change my medicine. As l have diabete for more than forty years, talk to your doctor ask his opinion. Eric

posted about 6 years ago
A DiabetesTeam Member said:

No, but it caused liver damage in me. As soon as I stopped taking it, my liver started showing improvement.

posted almost 5 years ago
A DiabetesTeam Member said:

Took Janumet a combination of Januvia and Metformin for one week. Developed a horrible outbreak of large hives. First sign was all over itching which I thought was from being at the beach. I have been treated with prednisone shot and pills, antihistamines for five days so far and the hives are still coming. Less, but still there. They move and change shape. I have been taking Metformin for years and am still taking it. The hives were a direct result of the added Januvia. If you are all over itching, I would stop the drug asap. Just sharing so someone else wont have to deal with hives. Good luck.

posted about 5 years ago
A DiabetesTeam Member said:

Vomiting after 3 days of use doctor stop it.

posted about 6 years ago
Already a Member? Log in